# SDR FDEA200710174625

- Difficulty date: October 17, 2007
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: NDA6034
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FOUND CORROSION WITH EXFOLIATION ON FITTING SILL DOOR INSIDE JAMB FWD.  REPAIRED AREA IAW SRM 53-50-00 FIG 1 VOL I.
